# SDR DALA2019042252558

- Difficulty date: April 14, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 63,002 hours, 23,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REALIZATION OF THE LPA WAS FOUND DENT IN FRAME 660 AND STRINGER 25L AT CCD.  THE FRAME WAS REPAIRED PER B757-200 SRM.
